MathSciNet Relay Station
MathSciNet bibliographic data
MR1994707 35Q30 (35B35 39B72 39B82 76D03)
Prástaro, Agostino; Rassias, Themistocles M. Ulam stability in geometry of PDE's. Nonlinear Funct. Anal. Appl. 8 (2003), no. 2, 259–278.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement